Lexapro while BF'ing cause feeding issues? — The Bump
Breastfeeding

Lexapro while BF'ing cause feeding issues?

My LO is 22 mos and has always struggled with constipation. He's on the small side, which isn't unusual for our family, but he's much smaller than my older children were at this age. I'm starting to wonder if me being on Lexapro while bf'ing since he was just a few mos old has suppressed his appetite or contributed to his constipation (or both?). The doctor says it's possible but unlikely, but the only advice he has for the constipation is increase fiber, fluids, and try Miralax. All of which I've done to no avail. I'm reaching for possibilities. Has anyone else experienced any tummy troubles or low growth in your LO that could have been from an antidepressant while bf'ing?

Re: Lexapro while BF'ing cause feeding issues?

Sign In or Register to comment.
Choose Another Board
Search Boards